# SDR N8TA00051701

- Difficulty date: May 17, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11504KD232
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THREE MINUTES AFTER TAKEOFF, CREW OBSERVED EICAS MESSAGE, LEFT HYDRAULIC SYSTEM QUANTITY AND QUANTITY DROPPED TO .20; SYSTEM WAS DEPRESSURIZED.  ALL GEAR EXTENSIONS AND ALT FLAP EXTENSIONS ACCOMPLISHED FOLLOWED BY AN UNEVENTFUL LANDING.  UPON INVESTIGATION, THE HYDRAULIC HOSE TO THE LEFT GEAR DOWNLOCK ACTUATOR WAS FOUND LEAKING AT SWAGED FITTING.  HOSE ASSEMBLY REPLACED, SYSTEM SERVICED AND LEAK CHECKED.  (X)
